# SDR 97ZZZX1124

- Difficulty date: February 12, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4209V
- Make and model: Beech C-45H
- Aircraft serial: AF884
- Engine: Garrtt TPE331101B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Rt Engine
- Part time: 7,782 hours
- Stage of operation: AP
- Nature of condition: Y
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE QUIT RUNNING ON APPROACH TO YIP.  UNEVENTFUL LANDING CARRIED OUT.  ENGINE EXPERIENCED INTERNAL FAILURE, CAUSE AT THIS TIME UNKNOWN.  ENGINE REPLACED WITH SERVICEABLE UNIT.  AIRCRAFT RETURNED TO SERVICE.
